| Model Number |
BSM-1733 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the bedside monitor (bsm) was giving inconsistent and inaccurate non-invasive blood pressure (nibp) readings.There were no error messages.Swapping to a known-good cable and cuff yielded no change in behavior.They were using 1st party nk cables and cuffs.No reports of patient harm.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 05/12/2026 emailed the bme via microsoft outlook for the information in the ni list above: the bme replied, stating that the requested information was unknown.
Event or Problem Description
The biomedical engineer (bme) reported that the bedside monitor (bsm) was giving inconsistent and inaccurate non-invasive blood pressure (nibp) readings.There were no error messages.No patient harm was reported.